MAUDE Adverse Event Report: PLEURX LOCKABLE DRAINAGE LINE SET; APPARATUS, SUCTION, PATIENT CARE

PLEURX LOCKABLE DRAINAGE LINE SET; APPARATUS, SUCTION, PATIENT CARE
Model Number 50-7245
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) initial emdr submission.A follow up emdr will be submitted if additional information becomes available.(b)(4).
 
Event or Problem Description
Tube came away from lockable tip.A patient on the hematology ward had a drainage line attached to the ipc, which connected to the chest drain.I was advised that the tubing disconnected from the adapter.The nurses reconnected it and taped the section between the tubing and adapter to ensure it didn't disconnect again.They attempted to access another drainage line but had no success, as the situation occurred during night duty.I have sent you the picture where the line disconnected.
 
Additional Manufacturer Narrative
(b)(4) follow up emdr: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.Product undergoes inspections throughout manufacturing, as the lot involved in this incident is unknown, a complaint history review cannot be performed.Based on the available information, we are not able to identify a root cause at this time.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
Tube came away from lockable tip.A patient on the hematology ward had a drainage line attached to the ipc, which connected to the chest drain.I was advised that the tubing disconnected from the adapter.The nurses reconnected it and taped the section between the tubing and adapter to ensure it didn¿t disconnect again.They attempted to access another drainage line but had no success, as the situation occurred during night duty.I have sent you the picture where the line disconnected.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) follow up emdr for device evaluation/correction one photo sample was provided to our quality team for investigation.Through visual inspection, the drainage line is noted to have tape near the connection of the access tip and drainage line, however, it is not possible to properly identify if there is a disconnection of those components.Product undergoes inspections throughout manufacturing, as the lot involved in this incident is unknown, a complaint history review cannot be performed.Based on the available information, we are not able to identify a root cause at this time.Complaints received for this device and defect will continue to be monitored by our quality team for signs of emerging trends.H3 other text: see manufacturer narrative.

Brand Name
PLEURX LOCKABLE DRAINAGE LINE SET
Common Device Name
APPARATUS, SUCTION, PATIENT CARE
MDR Report Key11556258
Report Number9680904-2021-00027
Device Sequence Number14465435
Product Code DWM
UDI-Device Identifier10885403174872
UDI-Public(01)10885403174872
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K141965
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number50-7245
Device Catalogue Number50-7245
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer04/09/2021
08/20/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date04/09/2021
08/20/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;